Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Convergence criteria for double Fourier series


Author: J. J. Gergen
Journal: Trans. Amer. Math. Soc. 35 (1933), 29-63
MSC: Primary 42B10
MathSciNet review: 1501671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Adams, C. R., to be published.
  • [2] Carathéodory, C., Vorlesungen über Reelle Funktionen, Leipzig and Berlin, 1927.
  • [3] Gaylord M. Merriman, On Certain Theorems Regarding Summable Series and Their Application to the Double and Triple Fourier’s Series, Amer. J. Math. 47 (1925), no. 2, 125–139. MR 1506550, http://dx.doi.org/10.2307/2370640
  • [4] Gergen, J. J., Convergence and summability criteria for Fourier series, Quarterly Journal of Mathematics, Oxford Series, vol. 1 (1930), pp. 252-275.
  • [5] Hardy, G. H., On double Fourier series, Quarterly Journal of Pure and Applied Mathematics, vol. 37 (1905), pp. 53-79.
  • [6] -On certain convergence criteria for Fourier series, Messenger of Mathematics, vol. 49 (1919-20), pp. 149-155.
  • [7] Hardy, G. H. and Littlewood, J. E., Solution of the Cesáro summability problem for power series and Fourier series, Mathematische Zeitschrift, vol. 19 (1923), pp. 67-96.
  • [8] Hobson, E. W., Theory of Functions of a Real Variable, Cambridge, vol. 1, 1927.
  • [9] -Theory of Functions of a Real Variable, Cambridge, vol. 2, 1926.
  • [10] Küstermann, W. W., Über Fouriersche Doppelreihen, Inaugural Dissertation, München, 1913.
  • [11] Henri Lebesgue, Sur l’intégration des fonctions discontinues, Ann. Sci. École Norm. Sup. (3) 27 (1910), 361–450 (French). MR 1509126
  • [12] Pringsheim, A., Elementare Theorie der unendlichen Doppelreihen, Sitzungsberichte der Mathematisch-Physikalischen Classe der Akademie der Wissenschaften zu München, vol. 27 (1897), pp. 101-153.
  • [13] Tonelli, L., Serie Trigonometriche, Bologna, 1928.
  • [14] Leonida Tonelli, Sulla convergenza delle serie doppie di Fourier, Ann. Mat. Pura Appl. 4 (1927), no. 1, 29–72 (Italian). MR 1553098, http://dx.doi.org/10.1007/BF02409984
  • [15] Young, W. H., Multiple Fourier series, Proceedings of the London Mathematical Society, vol. 11 (1913), pp. 133-184.
  • [16] -On multiple integrals, Proceedings of the Royal Society of London, vol. 93 (1916-17), pp. 28-42.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501671-1
PII: S 0002-9947(1933)1501671-1
Article copyright: © Copyright 1933 American Mathematical Society